2018
Том 70
№ 11

All Issues

Struk O. O.

Articles: 2
Article (Ukrainian)

Almost periodic solutions of Lotka – Volterra systems with diffusion and impulsive action

Dvornyk A. V., Struk O. O., Tkachenko V. I.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 177-192

We establish sufficient conditions for the existence and asymptotic stability of positive piecewise continuous almost periodic solutions for the Lotka –Volterra systems of differential equations with diffusion and impulsive action.

Article (Ukrainian)

On Impulsive Lotka–Volterra Systems with Diffusion

Struk O. O., Tkachenko V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 4. - pp. 514-526

We study a two-dimensional Lotka–Volterra system with diffusion and impulse action at fixed moments of time. We establish conditions for the permanence of the system. In the case where the coefficients of the system are periodic in t and independent of the space variable x, we obtain conditions for the existence and uniqueness of periodic solutions of the system.